# SDR CA030807006

- Difficulty date: August 1, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 5,006 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20388022
- Condition: Failed
- Location: Cooling Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, G

## Discrepancy

(CAN) POSSIBLE FAILURE OF BEARING (DEBRIS ON MAGNETIC PLUG) CAUSING SUBSEQUENT HIGH FREQUENCY VIBRATION RESULTING IN FAILURE OF THE FOLLOWING SUB-COMPONENTS: COOLING FAN (VANES BROKEN AND HOUSING PARTIALLY DETACHED.  HEAT EXCHANGER 178092-1 (CRACKED AT WELDED COOLING TURBINE ATTACHMENT FLANGE).  BLEED AIR DUCT 25-8VF501-1A (SEPERATED ELBOW FITTING AT WELD JOINT). THE DAMAGE TO THE DUCT RESULTED IN A REAR BAY OVERHEAT COCKPIT INDICATION WHEREBY THE FLIGHT CREW ALSO SHUT DOWNTHE APU AND ENGINE BLEED VALVES AS THEY COMMENCED AN EMERGENCY DESCENT ONCE CAB IN PRESSURE WAS LOST WITH THE REFRIGERATION UNIT FAILURE.
